The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (767 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 3, 1990, pp. 213–220
DOI: 10.4171/ZAA/396

Published online: 1990-06-30

Approximation durch Lösungen elliptischer Randwertprobleme auf nichtglatten Gebietsrändern

Uwe Hamann[1]

(1) Universität Rostock, Germany

Let $\Omega \subset \mathbb R^n$ be a bounded, smootI domain and $\Gamma$ the (not necessary smooth) boundary of an open set $\Omega_i \subset \subset \Omega$. it is investigated, under which conditions given tuples of continuous functions (Whitney-Taylorfields) on $\Gamma$ can be uniformly approximated by solutions of elliptic boundary value problems with respect to $\Omega$.

No keywords available for this article.

Hamann Uwe: Approximation durch Lösungen elliptischer Randwertprobleme auf nichtglatten Gebietsrändern. Z. Anal. Anwend. 9 (1990), 213-220. doi: 10.4171/ZAA/396